# SDR SWIA2020042750399

- Difficulty date: March 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lug
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT MECHANICAL LINKAGE LUGS ON THE BOTTOM OF THE PAX DOOR FRAME CORRODED   (C-CHECK) RO 4/23/2020   REPLACED FWD AND AFT PAX DOOR HANDRAIL FITTINGS P/N SH670-31905-5, P/N SH670-31905-6 REF CRJ 900 SRM AND BOMBARDIER INC. DWG.
